# SDR FDEA202408251171

- Difficulty date: August 25, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63138
- Aircraft time: 2,618 hours, 1,312 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N32111
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE, ZONE 100, LIGHTNING STRIKE AT F.S. 541 BETWEEN S39R AND S39L. EXTERIOR FUSELAGE, ZONE 100, LIGHTNING STRIKE AT F.S. 541 BETWEEN S39R AND S39L,   FUSELAGE SKIN DOUBLER REPAIR PERFORMED IAW SRM 53-00-01-2R REPAIR 10. MAJOR REPAIR.
